# SDR QXEA2009070900506

- Difficulty date: July 6, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - AFT SERVICE DOOR AFT LIFT AND LATCH SHAFT BEARING IS RUSTED.  REMOVED CHERRY RIVETS NEEDED TO PEEL BACK INNER SKIN FOR ACCESS.  REMOVED SOLID RIVETS AND HI LITE FASTENERS AND REMOVED HOUSING.  REMOVED AND REPLACED BEARING WITH LOC TITE.  PERFORMED PROOF LOAD TEST IAW MTC E/C5200002.  REINSTALLED HOUSING IAW Q400 SRM 52-40-15, 51-42-05.  INSTALLED TWO NUT PLATES IAW SRM 51-42-05.  INSTALLED FWD FRAME LINER SKIN WITH CHERRY AND SOLID RIVETS IAW Q400 SRM 51-42-45 AND 51-42-05-02-01.  CONNECTED TORQUE TUBE ASSY IAW Q400 AMM 52-41-11-400-801 1THRU 4C STEP 4A IS N/A.
